logo AFST
Eigenvalue distribution for non-self-adjoint operators with small multiplicative random perturbations
Annales de la Faculté des sciences de Toulouse : Mathématiques, Série 6, Tome 18 (2009) no. 4, pp. 739-795.

Dans ce travail nous continuons l’étude de l’asymptotique de Weyl de la distribution des valeurs propres d’opérateurs (pseudo-)différentiels avec des perturbations aléatoires petites, en traitant le cas des perturbations multiplicatives en dimension quelconque. Nous avons été amenés à faire des améliorations essentielles des aspects probabilistes.

In this work we continue the study of the Weyl asymptotics of the distribution of eigenvalues of non-self-adjoint (pseudo)differential operators with small random perturbations, by treating the case of multiplicative perturbations in arbitrary dimension. We were led to quite essential improvements of many of the probabilistic aspects.

Reçu le : 2008-02-26
Accepté le : 2008-10-05
Publié le : 2010-01-03
DOI : https://doi.org/10.5802/afst.1223
@article{AFST_2009_6_18_4_739_0,
     author = {Johannes Sj\"ostrand},
     title = {Eigenvalue distribution for non-self-adjoint operators with small multiplicative random perturbations},
     journal = {Annales de la Facult\'e des sciences de Toulouse : Math\'ematiques},
     publisher = {Universit\'e Paul Sabatier, Toulouse},
     volume = {Ser. 6, 18},
     number = {4},
     year = {2009},
     pages = {739-795},
     doi = {10.5802/afst.1223},
     zbl = {1194.47058},
     mrnumber = {2590387},
     language = {en},
     url = {afst.centre-mersenne.org/item/AFST_2009_6_18_4_739_0/}
}
Johannes Sjöstrand. Eigenvalue distribution for non-self-adjoint operators with small multiplicative random perturbations. Annales de la Faculté des sciences de Toulouse : Mathématiques, Série 6, Tome 18 (2009) no. 4, pp. 739-795. doi : 10.5802/afst.1223. https://afst.centre-mersenne.org/item/AFST_2009_6_18_4_739_0/

[1] Bordeaux-Montrieux (W.).— Loi de Weyl presque sûre et résolvante pour des opérateurs différentiels non-autoadjoints, Thesis, CMLS, Ecole Polytechnique, 2008. http://pastel.paristech.org/5367/.

[2] Dimassi (M.), Sjöstrand (J.).— Spectral asymptotics in the semi-classical limit, London Math. Soc. Lecture Notes Ser., 268, Cambridge Univ. Press, (1999). | MR 1735654 | Zbl 0926.35002

[3] Gohberg (I.C.), Krein (M.G.).— Introduction to the theory of linear non-selfadjoint operators, Translations of mathematical monographs, Vol 18, AMS, Providence, R.I. (1969). | MR 246142 | Zbl 0181.13504

[4] Grigis (A.), Sjöstrand (J.).— Microlocal analysis for differential operators, London Math. Soc. Lecture Notes Ser., 196, Cambridge Univ. Press, (1994). | MR 1269107 | Zbl 0804.35001

[5] Hager (M.).— Instabilité spectrale semiclassique pour des opérateurs non-autoadjoints. I. Un modèle, Ann. Fac. Sci. Toulouse Math. (6)15(2), p. 243-280 (2006). | Numdam | MR 2244217 | Zbl 1131.34057

[6] Hager (M.).— Instabilité spectrale semiclassique d’opérateurs non-autoadjoints. II. Ann. Henri Poincaré, 7(6), p. 1035-1064 (2006). | MR 2267057 | Zbl 1115.81032

[7] Hager (M.), Sjöstrand (J.).— Eigenvalue asymptotics for randomly perturbed non-selfadjoint operators, Math. Annalen, 342(1), p. 177-243 (2008). | MR 2415321 | Zbl 1151.35063

[8] Hörmander (L.).— Fourier integral operators I, Acta Math., 127, p. 79-183 (1971). | MR 388463 | Zbl 0212.46601

[9] Iantchenko (A.), Sjöstrand (J.), Zworski (M.).— Birkhoff normal forms in semi-classical inverse problems, Math. Res. Lett. 9(2-3), p. 337-362 (2002). | MR 1909649 | Zbl pre01804060

[10] Seeley (R.T.).— Complex powers of an elliptic operator. 1967 Singular Integrals (Proc. Sympos. Pure Math., Chicago, Ill., 1966) p. 288-307 Amer. Math. Soc., Providence, R.I. | MR 237943 | Zbl 0159.15504

[11] Sjöstrand (J.).— Resonances for bottles and trace formulae, Math. Nachr., 221, p. 95-149 (2001). | MR 1806367 | Zbl 0979.35109

[12] Sjöstrand (J.), Vodev (G.).— Asymptotics of the number of Rayleigh resonances, Math. Ann. 309, p. 287-306 (1997). | MR 1474193 | Zbl 0890.35098

[13] Sjöstrand (J.), Zworski (M.).— Fractal upper bounds on the density of semiclassical resonances, Duke Math J, 137(3), p. 381-459 (2007). | MR 2309150 | Zbl pre05154881

[14] Sjöstrand (J.), Zworski (M.).— Elementary linear algebra for advanced spectral problems, Annales Inst. Fourier, 57(7), p. 2095-2141 (2007). | Numdam | MR 2394537 | Zbl 1140.15009

[15] Wunsch (J.), Zworski (M.).— The FBI transform on compact C manifolds, Trans. A.M.S., 353(3), p. 1151-1167 (2001). | MR 1804416 | Zbl 0974.35005